American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. Iglesias, A. Portela, A. Rovella and J. Xavier. Attracting sets on surfaces. Proc. Amer. Math. Soc. 143 (2015) 765-779.
Abstract, references, and article information   
View Article: PDF

[2] Benito Pires and Roland Rabanal. Vector fields whose linearisation is Hurwitz almost everywhere. Proc. Amer. Math. Soc. 142 (2014) 3117-3128.
Abstract, references, and article information   
View Article: PDF

[3] Xiao-Li Chao, Xiao-Ran Ling and Xiao-Liu Wang. On a planar area-preserving curvature flow. Proc. Amer. Math. Soc. 141 (2013) 1783-1789.
Abstract, references, and article information   
View Article: PDF

[4] Josiney A. Souza. On limit behavior of semigroup actions on noncompact spaces. Proc. Amer. Math. Soc. 140 (2012) 3959-3972.
Abstract, references, and article information   
View Article: PDF

[5] Jitsuro Sugie, Yasuhisa Saito and Meng Fan. Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment. Proc. Amer. Math. Soc. 139 (2011) 3475-3483. MR 2813379.
Abstract, references, and article information   
View Article: PDF

[6] Emmanuel Moulay. Some properties of Lyapunov function sets. Proc. Amer. Math. Soc. 138 (2010) 4067-4073. MR 2679627.
Abstract, references, and article information   
View Article: PDF

[7] E. N. Barron, R. Goebel and R. R. Jensen. Best response dynamics for continuous games. Proc. Amer. Math. Soc. 138 (2010) 1069-1083. MR 2566572.
Abstract, references, and article information   
View Article: PDF

[8] Jitsuro Sugie and Ayano Endo. Attractivity for two-dimensional linear systems whose anti-diagonal coefficients are periodic. Proc. Amer. Math. Soc. 137 (2009) 4117-4127. MR 2538573.
Abstract, references, and article information   
View Article: PDF

[9] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems. Proc. Amer. Math. Soc. 130 (2002) 1983-1992. MR 1896031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1